Veröffentlichte Artikel

  • On copies of the absolute Galois group in O u t F ^ 2 , Proceedings of the American Mathematical Society 144 (2016), pp. 2351–2359 (arXiv-Version)
  • Modular embeddings and rigidity for Fuchsian groups, Acta Arithmetica 169 (2015), pp. 77–100 (arXiv-Version)

 

Zur Veröffentlichung angenommen

 

Preprints und andere mathematische Texte

  • Topological realisations of absolute Galois groups (mit Peter Scholze),  arXiv:1609.04717 (2016)
  • The Galois action on Hurwitz curves, arXiv:1401.6471v2 (2015)
  • Enumerating Trees, arXiv:1201.1851 (2012)
  • Real Multiplication on Jacobian Varieties, arXiv:1201.1570 (2012; überarbeitete Version meiner gleichnamigen Diplomarbeit aus dem Jahr 2010)